MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V LEVEL 1 FAST FLOW FLUID WARMER; WARMER, BLOOD, NON-ELECTROMAGNETIC RADIATION

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V LEVEL 1 FAST FLOW FLUID WARMER; WARMER, BLOOD, NON-ELECTROMAGNETIC RADIATION
Catalog Number 8002950
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that during post procedure the unit failed the post-test following the onsite fse remediation efforts.During the over-temperature alarm switch test, the temperature rose to 45.9°c from 41.7°c during the calibration step, which was outside the target range of 45.3°c ± 0.4°c.Additionally, corrosion and possible water damage were observed on the board.There was no patient involvement and no harm/adverse event reported.
 
Additional Manufacturer Narrative
H6: codes were added.One device was returned for investigation.It was reported that confirmed complaint of "overtemperature too high" when performing the overtemp test.Unit displayed too high of a value during testing.During investigation found the display was out of calibration and causing issues with the values being too high.Device did not have issues detecting too high of temperature or alarming when expected too.Recalibrated display, unit no longer has too high of values when triggering the manual overtemp alarm.During investigation found the float switch required replacement for remediation and hence replaced it.Device's return tube and membrane have been already replaced.Service history review identified there was no indication that the complaint was related to a service of the device within the review period.

Brand Name
LEVEL 1 FAST FLOW FLUID WARMER
Common Device Name
WARMER, BLOOD, NON-ELECTROMAGNETIC RADIATION
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V
carretera miguel aleman km 21.
apodaca nl CP666 03
MX  CP66603
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24638834
Report Number3012307300-2026-02701
Device Sequence Number10208143
Product Code BSB
UDI-Device Identifier50695085829506
UDI-Public(01)50695085829506(11)060117
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
BK020043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8002950
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/17/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Supplement Date Received by Manufacturer03/25/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/17/2006
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown